# SDR 03FDEA01889

- Difficulty date: November 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,660 hours, 45,657 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO DOOR SKIN, SKIN DAMAGED ALONG FWD EDGE AT NR 2 STOP FITTING   FROM TOP.  *S/D*  INSPECTED LWR AFT CARGO DOOR SKIN ALONG WD EDGE, DAMAGE WAS 1 X 16 X .25 INCH FOUND TO BE OUT OF LIMITS IAW SRM 52-00-2.  REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER, ALODINED, PRIMED, INSTALLED AND PAINTED IAW SRM 52-00-3, 51-30-2, 51-10-2, 51-10-1, 51-30- 5, 51-20-1, 51-30-2.
